# SDR AALA202405295775

- Difficulty date: May 26, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N118NN
- Make and model: Airbus A321-231
- Aircraft serial: 6162
- Aircraft time: 31,069 hours, 9,934 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHTS AT SEAT 15ABC INOPERATIVE. FOUND LOOSE CONNECTOR UNDER SEAT 15C. RECONNECTED PER AMM 33-51-00.
